MAUDE Adverse Event Report: EDWARDS LIFESCIENCES PR SWAN-GANZ CCOMBO V; SWAN-GANZ CCOMBO V THERMODILUTION CATHETER

EDWARDS LIFESCIENCES PR SWAN-GANZ CCOMBO V; SWAN-GANZ CCOMBO V THERMODILUTION CATHETER
Model Number 777F8
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
As reported during use with a swan ganz catheter the proximal infusion lumen hub was found detached.This was after cardiac surgery in the icu.The detachment was not confirmed during surgery.There was no allegation of patient injury.The device will be available for evaluation.
 
Additional Manufacturer Narrative
Additional product codes include.Kra catheter, continuous flush.Dqe catheter, oximeter, fiberoptic.Dqo catheter, intravascular, diagnostic.The device evaluation is anticipated.However, the complaint cannot be confirmed without the completion of a product evaluation.A supplemental report will be forthcoming when the investigation is completed.The device history record has not yet been completed.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.
 
Additional Manufacturer Narrative
One swan ganz catheter was returned for evaluation.Customer report of the proximal infusion lumen hub of this swan ganz catheter was found detached was confirmed.As received, extension tube of infusion lumen was broken off at distal end of infusion lumen hub.Cross surfaces of the broken catheter body appeared uneven and rough.Balloon inflated clear, concentric and remained inflated for more than 5 minutes without leakage.Pa distal and proximal injectate lumens were patent without any leakage or occlusion.No visible damage or inconsistency was observed from balloon or returned syringe.A device history record review was completed and documented that device met all specifications upon distribution.An engineering evaluation was initiated to assess for any manufacturing related processes which could be correlated to the complaint.Based on the available information there is no evidence that supports or confirms the failure mode is associated to a manufacturing or design defect.Therefore a root cause could not be established.

Brand Name
SWAN-GANZ CCOMBO V
Common Device Name
SWAN-GANZ CCOMBO V THERMODILUTION CATHETER
Manufacturer (Section D)
EDWARDS LIFESCIENCES PR
state rd indus pk 402 km 1.4
anasco
Manufacturer (Section G)
EDWARDS LIFESCIENCES PR
state rd indus pk 402 km 1.4
anasco
Manufacturer Contact
samantha eveleigh
17200 laguna canyon rd
irvine, CA 92618
9492017706
MDR Report Key22003544
Report Number2015691-2025-03739
Device Sequence Number15800346
Product Code DYG
UDI-Device Identifier00690103146554
UDI-Public(01)00690103146554(17)260603(11)240603(10)65734136
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K160084
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/03/2026
Device Model Number777F8
Device Lot Number65734136
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/23/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2025
Supplement Date Received by Manufacturer07/15/2025
Initial Report FDA Received Date05/12/2025
Supplement Report FDA Received Date07/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown